# SDR MASA200600770

- Difficulty date: March 13, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N77260
- Make and model: Cndair CL6002B19
- Aircraft serial: 7260
- Aircraft time: 20,577 hours, 15,497 cycles
- System (JASC): 2760 · Drag Control System
- Part: Ecu
- Condition: Malfunctioned
- Location: Spoilerons
- Part time: 13,711 hours, 10,500 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 6156 PHX - SPOILERONS FAULT CAUTION MESSAGE.  MAINTENANCE REPLACED THE RT SPOILER ECU.
